# SDR AALA20090406TUL17

- Difficulty date: March 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,520 hours, 28,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 527779306
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1250 LOWER FLANGE LONGERON 29L-29R IN AFT CARGO.  INSTALLED REPAIR SPLICE PER SRM 53-03-02A SHEET 5.
